# SDR UALA2009061701724

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 55,897 hours, 11,246 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILERS FAILURE OF ONE OR MORE SPOILER PAIRS.  ADVISORY MSG01-LATCHED CRUISE MODE DEPENDENT; SPOILER POWER CONTROL UNIT (1) DOES NOT FOLLOW COMMAND.  DB- PRIMARY FLIGHT COMPUTER (RIGHT) MSG-2710500 LATCHD ER MODE.  REPLACED HARNESS.  ALL OPERATIONAL CHECKS AND SYSTEM CHECKS NORMAL.  PERFORMED AN INSTALLATION, SECURITY AND OPERATIONAL CHECK AFTER HARNESS INSTALLATION.  ALL LATCHED MESSAGES CLEARED.  OPS & SYSTEM TEST NORMAL.
